# SDR AALA202306125057

- Difficulty date: May 30, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 64,753 hours, 27,088 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shade
- Part number: 122111591A
- Condition: Stuck
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE STICKING OR DIFFICULT TO OPERATE AT 17F.  **SUPPLEMENTAL REPORT FOR AALA202306055057: MAINTENANCE ADJUSTED 17F WINDOW SHADE.** (CLOSED)
